27th IPPOG meeting

Report of Contributions

27th IPPOG me $\,\cdots\,$ / Report of Contributions

Group Activity

Contribution ID: 1 Type: not specified

Group Activity

Contribution ID: 2 Type: not specified

Collaboration News

Tuesday 23 April 2024 09:10 (10 minutes)

Presenter: ABREU, Pedro (LIP - Laboratorio de Instrumentação e Física Experimental de Partículas

(PT))

Session Classification: Collaboration Matters

Contribution ID: 3 Type: not specified

Welcoming by CIEMAT hosts

Tuesday 23 April 2024 09:00 (10 minutes)

Presenters: JOSA MUTUBERRIA, Isabel (CIEMAT - Centro de Investigaciones Energéticas Medioambientales y Tec. (ES)); PUERTA PELAYO, Jesus (CIEMAT - Centro de Investigaciones Energéticas Medioambientales y Tec. (ES))

Session Classification: Collaboration Matters

Contribution ID: 4 Type: **not specified**

Organisation Updates

Tuesday 23 April 2024 09:20 (20 minutes)

Presenter: ADAM BOURDARIOS, Claire (Centre National de la Recherche Scientifique (FR))

Session Classification: Collaboration Matters

Contribution ID: 5 Type: **not specified**

Communication & Social Media report

Tuesday 23 April 2024 09:40 (20 minutes)

Fabiola will present her usual report on Communications and Social media presence

Presenter: CACCIATORE, Fabiola (University of Notre Dame (US))

Session Classification: Collaboration Matters

Contribution ID: 6 Type: not specified

SPC Report & Discussion

Presenter: HATZIFOTIADOU, Despina (Universita e INFN, Bologna (IT))

Session Classification: Collaboration Matters

Contribution ID: 7 Type: **not specified**

Video Projects and Strategy - Discussion

Session Classification: Collaboration Matters

Contribution ID: 8 Type: not specified

International Masterclasses SG Report

Tuesday 23 April 2024 11:20 (20 minutes)

Presenters: CECIRE, Kenneth William (University of Notre Dame (US)); BILOW, Uta (Technische

Universitaet Dresden (DE))

Session Classification: Working Groups and Steerings Groups Flash Talks

Contribution ID: 9 Type: not specified

Global Cosmic SG Report

Tuesday 23 April 2024 11:40 (20 minutes)

Session Classification: Working Groups and Steerings Groups Flash Talks

Contribution ID: 10 Type: not specified

Application for Society - WG Report

Tuesday 23 April 2024 12:00 (20 minutes)

Presenter: FOKA, Yiota (GSI - Helmholtzzentrum für Schwerionenforschung GmbH (DE))

Session Classification: Working Groups and Steerings Groups Flash Talks

Contribution ID: 11 Type: not specified

Resources WG Report

Presenter: ADAM BOURDARIOS, Claire (Centre National de la Recherche Scientifique (FR))

Session Classification: Working Groups and Steerings Groups Flash Talks

Contribution ID: 12 Type: not specified

Explaining PP to lay audience - WG report

Tuesday 23 April 2024 12:20 (20 minutes)

Presenter: Prof. NAUMANN, Thomas (Deutsches Elektronen-Synchrotron (DE))

Session Classification: Working Groups and Steerings Groups Flash Talks

Contribution ID: 13 Type: not specified

Global Cosmics Steering Group

Monday 22 April 2024 16:00 (1 hour)

Session Classification: Steering Groups

Contribution ID: 14 Type: not specified

IMC Steering Group

Monday 22 April 2024 17:00 (1h 30m)

Presenter: BILOW, Uta (Technische Universitaet Dresden (DE))

Session Classification: Steering Groups

Contribution ID: 15 Type: not specified

Video Projects and Strategy - Discussion

Tuesday 23 April 2024 14:00 (30 minutes)

 $\textbf{Presenters:} \quad \text{KRISHNA, Chetna (CERN); ADAM BOURDARIOS, Claire (Centre National de la Recherche National de la Rech$

Scientifique (FR)); CACCIATORE, Fabiola (University of Notre Dame (US))

Session Classification: Working Groups and Steerings Groups Flash Talks

Contribution ID: 16 Type: not specified

Greece plans for the 70 year celebration

Tuesday 23 April 2024 15:15 (15 minutes)

Presenter: KOURKOUMELIS, Christine (National and Kapodistrian University of Athens (GR))

Session Classification: News from Collaboration Members Activities (Including CERN 70)

Contribution ID: 17 Type: not specified

Australian member activities

Tuesday 23 April 2024 14:30 (15 minutes)

Presenter: BONDELL, Jackie

Session Classification: News from Collaboration Members Activities (Including CERN 70)

Contribution ID: 18 Type: not specified

Round Table for CERN 70's initiatives

Tuesday 23 April 2024 15:45 (30 minutes)

Session Classification: News from Collaboration Members Activities (Including CERN 70)

Contribution ID: 19 Type: not specified

Engaging Young Minds with Particle Physics

Presenter: Mr BORGELT, David

Session Classification: Inspirational Success Stories

Contribution ID: 20 Type: not specified

Muon Detectives: Empowering Educators & Engaging Students in Dark Matter Science

Wednesday 24 April 2024 09:30 (15 minutes)

Presenter: Ms BONDELL, Jackie

Session Classification: Inspirational Success Stories

Contribution ID: 21 Type: not specified

IFT YouTube channel

Presenter: Mr URANGA, Angel

Session Classification: Inspirational Success Stories

Contribution ID: 22 Type: not specified

Particle Physics Masterclass for non-scientific CERN Personnel

Wednesday 24 April 2024 10:45 (15 minutes)

Presenter: Ms CACCIATORE, Fabiola (University of Notre Dame (US))

Session Classification: Inspirational Success Stories

Contribution ID: 23 Type: not specified

Lyon Yggdrasil festival - a scientist and a visitor talking

Wednesday 24 April 2024 09:45 (15 minutes)

Presenters: JULLIEN, Emmanuel; Dr ARNAUD, Nicolas (IJCLab (Université Paris-Saclay and CNRS/IN2P3)); ROY-

OLE DEGIEUX, Perrine (CNRS/IN2P3)

Session Classification: Inspirational Success Stories

Contribution ID: 24 Type: not specified

Twin Paradox

Wednesday 24 April 2024 09:00 (15 minutes)

Authors: Mr SARPIS, Gediminas; Dr SARPIS, Mindaugas (University of Manchester (GB))

Presenters: Mr SARPIS, Gediminas; Dr SARPIS, Mindaugas (University of Manchester (GB))

Session Classification: Inspirational Success Stories

Contribution ID: 25 Type: not specified

The role of social media in scientific outreach

Wednesday 24 April 2024 10:30 (15 minutes)

Presenter: Mr RAGONI, Simone

Session Classification: Inspirational Success Stories

Contribution ID: 26 Type: not specified

IMC photo competition - proclamation of the winners

Wednesday 24 April 2024 12:05 (20 minutes)

Presenter: ADAM BOURDARIOS, Claire (Centre National de la Recherche Scientifique (FR))

Session Classification: Inspirational Success Stories

Contribution ID: 27 Type: not specified

A special year For CERN

Tuesday 23 April 2024 15:00 (15 minutes)

Presenter: Dr SCHMELING, Sascha (CERN)

Session Classification: News from Collaboration Members Activities (Including CERN 70)

Contribution ID: 28 Type: not specified

Engaging Young Minds with Particle Physics

Wednesday 24 April 2024 11:50 (15 minutes)

Presenter: BORGELT, David (Universität Münster (DE))

Session Classification: Inspirational Success Stories

Contribution ID: 29 Type: not specified

GEANT4 software from HEP to applications in the society

Wednesday 24 April 2024 11:20 (15 minutes)

Presenter: PIA, Maria Grazia

Session Classification: Inspirational Success Stories

Contribution ID: 30 Type: not specified

IGFAE Labs

Wednesday 24 April 2024 10:00 (15 minutes)

Presenter: REY PAN, Manuel

Session Classification: Inspirational Success Stories

Contribution ID: 31 Type: not specified

IFT YouTube channel

Wednesday 24 April 2024 11:35 (15 minutes)

Presenter: Mr URANGA, Angel

Session Classification: Inspirational Success Stories

Contribution ID: 32 Type: not specified

MEDNIGHT

Wednesday 24 April 2024 09:15 (15 minutes)

Presenter: Ms TRIMARCHI, Marina

Session Classification: Inspirational Success Stories

Contribution ID: 33 Type: not specified

US & Quarknet innovations

Tuesday 23 April 2024 14:45 (15 minutes)

Presenter: Mr CECIRE, Kenneth

Session Classification: News from Collaboration Members Activities (Including CERN 70)

Contribution ID: 34 Type: not specified

SPC report and discussion

Tuesday 23 April 2024 12:40 (20 minutes)

Presenters: HATZIFOTIADOU, Despina (Universita e INFN, Bologna (IT)); Prof. OULD-SAADA,

Farid (University of Oslo (NO))

Session Classification: Working Groups and Steerings Groups Flash Talks

Contribution ID: 35 Type: not specified

Ask me anything session

Tuesday 23 April 2024 10:00 (20 minutes)

Session Classification: Collaboration Matters

Contribution ID: 36 Type: not specified

Mexico Activities

Tuesday 23 April 2024 15:30 (15 minutes)

Presenter: FERNANDEZ TELLEZ, Arturo (Autonomous University of Puebla (MX))

Session Classification: News from Collaboration Members Activities (Including CERN 70)

Contribution ID: 37 Type: not specified

Early Morning Coffee at CERN: a video podcast series

Wednesday 24 April 2024 10:15 (15 minutes)

Presenters: KRISHNA, Chetna (CERN); Ms PHAM, Joni (University of Melbourne (AU)); GOLD-

FARB, Steven (University of Melbourne (AU))

Session Classification: Inspirational Success Stories

Contribution ID: 38 Type: not specified

Intro on PTMC practicalities

Thursday 25 April 2024 10:00 (30 minutes)

Presenter: FOKA, Yiota (GSI - Helmholtzzentrum für Schwerionenforschung GmbH (DE))

Session Classification: Particle Therapy Masterclass Tutorial

Contribution ID: 39 Type: not specified

Introductory lecture on cancer therapy

Thursday 25 April 2024 10:30 (30 minutes)

Presenters: SECO, Joao (German Cancer Research Center (DKFZ)); SECO, Joao

Session Classification: Particle Therapy Masterclass Tutorial

Contribution ID: 40 Type: not specified

Hands-on exercise

Thursday 25 April 2024 11:00 (2 hours)

Presenter: BENNAN, Amit

Session Classification: Particle Therapy Masterclass Tutorial